# SDR REXA2019050300713

- Difficulty date: May 3, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 22,929 hours, 22,927 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312131
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND SIDE SEAT TRACK STICK #6 HAS CORROSION. REMOVED AND REPLACED RT SIDE SEAT TRACK STICK # 6 IAW AMM 53-01-11.
